# SDR DLM88971960

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Dfgc
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOF, LOST BOTH FLT DIRS, SEVERAL AMBER  LIGHTS ON COMPARATOR CAME ON AND A/P WOULD NOT ENGAGE.  SHORTLY AFTER, SMELLED A STRONG ACRID ODOR.  CKD COCKPIT AND ELECTRONIC BAYS FOR EVIDENCE OF ELECTRICAL  PROBLEMS, NONE FOUND.  PERFORMED RTS ON NR 1 DFGC CKD GOOD.  PERFORMED RTS ON NR 2 DFGC, FAILED NR 2 DFGC AIL MECH TORQUE SW.  REPLACED NR 2 DFGC RTS GO.  RAN ENGS TO T/O. POWER, NO PROBLEMS NOTED.
